# SDR DALA2019100905786

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WITH 0.125 IN OF LENGTH WAS FOUND ON OVERWING FRAME AT STA Y=674.000 RH. OVERWING FRAME AT STA Y=674.000 RH WAS REPLACED PER B717-200 CARD 5310-01436-03B. (LP #1306202)
